| Model Number |
8881850558 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that during vaccine clinic magellan needles were being used.There were several occurrences where the magellan safety needle was put in the locked position but the cover did not completely cover the needle tip resulting in several near misses of possible needle poke.
Additional Manufacturer Narrative
A review of the device history record (dhr) was not performed during this investigation as the lot number was not received with the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no devices returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported issue.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.